Alert archive / Missouri / Tornado Warnings in 2013

Tornado Warning 12, NWS Springfield, MO

April 18, 2013Christian County, Douglas County, Taney County, Missouri

NWS Springfield, MO issued this tornado warning at Apr 18, 2013, 7:44 AM CDT for Christian County, Douglas County, Taney County, Missouri. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2013, 7:44 AM CDT (12:44 UTC)
Expired
Apr 18, 2013, 8:15 AM CDT
In force
31 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Christian County, MO, Douglas County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 66 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WFUS53 KSGF 181244
TORSGF
MOC043-067-213-181315-
/O.NEW.KSGF.TO.W.0012.130418T1244Z-130418T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 AM CDT THU APR 18 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  WESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 815 AM CDT

* AT 741 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 20 MILES SOUTHWEST OF AVA...AND MOVING
  NORTHEAST AT 45 MPH.

  HAZARD...DEVELOPING TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
           SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
           OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
           EXTENSIVE TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  AVA...BRADLEYVILLE...BROWNBRANCH...GOODHOPE AND ROME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3677 9301 3685 9296 3692 9291 3707 9278
      3706 9243 3685 9266 3681 9277 3677 9280
      3673 9288
TIME...MOT...LOC 1244Z 223DEG 40KT 3679 9290

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BOXELL
2 follow-up statements
556 
WWUS53 KSGF 181252
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 AM CDT THU APR 18 2013

MOC043-213-181302-
/O.CAN.KSGF.TO.W.0012.000000T0000Z-130418T1315Z/
CHRISTIAN MO-TANEY MO-
752 AM CDT THU APR 18 2013

...THE TORNADO WARNING FOR NORTHEASTERN TANEY AND SOUTHEASTERN
CHRISTIAN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3690 9291 3707 9278 3706 9243 3685 9266
      3681 9277 3682 9291
TIME...MOT...LOC 1252Z 223DEG 40KT 3685 9282

$$

MOC067-181315-
/O.CON.KSGF.TO.W.0012.000000T0000Z-130418T1315Z/
DOUGLAS MO-
752 AM CDT THU APR 18 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN DOUGLAS COUNTY
UNTIL 815 AM CDT...

AT 750 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 13 MILES SOUTHWEST OF AVA...AND MOVING NORTHEAST AT 45
MPH.

HAZARD...DEVELOPING TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
AVA...GOODHOPE AND ROME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3690 9291 3707 9278 3706 9243 3685 9266
      3681 9277 3682 9291
TIME...MOT...LOC 1252Z 223DEG 40KT 3685 9282

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
473 
WWUS53 KSGF 181257
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 AM CDT THU APR 18 2013

MOC067-181308-
/O.CAN.KSGF.TO.W.0012.000000T0000Z-130418T1315Z/
DOUGLAS MO-
757 AM CDT THU APR 18 2013

...THE TORNADO WARNING FOR WESTERN DOUGLAS COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3690 9291 3707 9278 3706 9243 3685 9266
      3681 9277 3682 9291
TIME...MOT...LOC 1258Z 223DEG 40KT 3690 9276

$$

BOXELL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 18, 6:20 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 18, 6:20 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 AM CDT THU APR 18 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 405 AM CDT THU APR 18 2013

A DEEP UPPER TROUGH WILL SLOWLY MAKES ITS WAY INTO THE CENTRAL
U.S. TODAY. THE ASSOCIATED SURFACE COLD FRONT WILL SLOWLY PUSH
EAST THIS MORNING WITHIN THE DEEP SOUTHWESTERLY FLOW AHEAD OF THE
TROUGH. A BROAD DIFFLUENT FLOW ON THE NOSE OF A POWERFUL UPPER JET
ROUNDING THE BASE OF THE TROUGH WILL MAINTAIN WIDESPREAD SHOWERS
AND THUNDERSTORMS THROUGH MIDDAY.

WHILE INSTABILITY WILL BE MARGINAL EARLY TODAY SHEAR PROFILES WILL
SUPPORT THE POSSIBILITY OF ISOLATED SEVERE STORMS. OF GREATER
CONCERN THIS MORNING WILL BE THE POTENTIAL FOR FLOODING.
PRECIPITABLE WATER VALUES NEAR 1.5 INCHES WILL LEAD TO EFFICIENT
RAINFALL AND TRAINING CELLS WILL HEIGHTEN THE FLOOD RISK. EXPECT
THE RAINFALL TO PERSIST ACROSS SOUTHWESTERN MISSOURI AND EXTREME
SOUTHEASTERN KANSAS EARLY THIS MORNING AS A SURFACE WAVE RIDES
NORTH ALONG THE FRONT. ONCE THIS SURFACE LOW TRACKS TO THE NORTH
THE FRONT WILL BEGIN TO MOVE STEADILY EAST.

SOME RECOVERY IN INSTABILITY MAY OCCUR ACROSS THE EASTERN OZARKS OF
SOUTH CENTRAL MISSOURI BEFORE THE FRONT EXITS TO THE EAST THIS
AFTERNOON. HOWEVER THE BRUNT OF SEVERE WEATHER TODAY WILL BE TO THE
EAST.

THE ASSOCIATED COLD FRONT WILL SURGE EAST LATER THIS MORNING INTO
THE AFTERNOON RESULTING IN STRONG COLD AIR ADVECTION AND FALLING
TEMPERATURES.

MUCH COLDER AIR WILL OVERSPREAD THE AREA TONIGHT WITH LOWS FALLING
INTO THE LOWER AND MIDDLE 30S. SOME LOCATIONS MAY BRIEFLY TOUCH
THE FREEZING MARK. HOWEVER CLOUDS AND STEADY NORTHWEST WIND
SHOULD PREVENT FROST EXCEPT FOR VERY LOCALIZED WIND PROTECTED
AREAS.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 405 AM CDT THU APR 18 2013

THE UNSEASONABLY COLD WEATHER WILL PERSIST INTO FRIDAY WITH SOME
AREAS NOT GETTING OUT OF THE 40S. CONDITIONS FRIDAY NIGHT WILL BE
MORE FAVORABLE FOR FROST OR EVEN A FREEZE AS SURFACE HIGH PRESSURE
BUILDS INTO THE OZARKS.

SOUTHERLY WINDS AND A BIT OF A WARM UP WILL RETURN SATURDAY AND
SUNDAY. HOWEVER TEMPERATURES WILL REMAIN BELOW NORMAL AS A BROAD
UPPER TROUGH INFLUENCES MUCH OF THE LOWER 48.

A SERIES OF DISTURBANCES WILL BRING CHANCES OF RAINFALL AS EARLY
AS SUNDAY BUT MORE LIKELY EARLY NEXT WEEK. A DEEP UPPER TROUGH IS
PROGGED TO DIG INTO THE CENTRAL U.S. BY THE MIDDLE OF NEXT WHICH
WILL BRING ANOTHER COLD FRONT FOLLOWED BY COLDER TEMPERATURES.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 613 AM CDT THU APR 18 2013

FRONTAL BOUNDARY WAS LOCATED JUST TO THE NORTHWEST OF JOPLIN AS OF
11Z. MAIN PRE-FRONTAL LINE OF CONVECTION HAS SHIFTED EAST...STRETCHING
FROM SALEM TO BBG WITH RESIDUAL WEAKER CONVECTION BEHIND THE
FRONT. CEILINGS WERE GENERALLY VFR BEHIND THE SQUALL LINE BUT
AHEAD OF THE FRONT...AND DROP TO IFR/MVFR BEHIND THE FRONT. SHOULD
SEE THIS TREND TODAY AS THE FRONT SWEEPS THROUGH THE AREA FROM
WEST TO EAST THIS MORNING. WILL LIKELY RISE INTO MVFR CATEGORY BY
LATE IN THE MORNING/EARLY AFTERNOON.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ055>058-066>071-
     077>081-088>091-093-094-101-102.

KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ073-097-101.

&&

SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...LINDENBERG
Hazardous weather outlook, Apr 18, 5:16 AM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 AM CDT THU APR 18 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
516 AM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  LIMITED FREEZE RISK.

DISCUSSION...

  A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO SLOWLY MOVE
  EAST ACROSS THE EASTERN MISSOURI OZARKS INTO EARLY THIS
  AFTERNOON. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
  DAMAGING WIND GUSTS TO 60 MPH...HAIL TO THE SIZE OF
  QUARTERS...FREQUENT LIGHTNING AND TORRENTIAL RAINFALL. THERE
  IS A LIMITED RISK FOR ISOLATED TORNADOES EMBEDDED WITHIN THE
  LINE OF STORMS.

  FLOODING OF CREEKS...STREAMS...AND LOW WATER CROSSINGS
  WILL ALL REMAIN POSSIBLE TODAY...ESPECIALLY ACROSS EXTREME
  SOUTHEASTERN KANSAS AND WESTERN MISSOURI. FLOODING OF MAIN
  STEM RIVERS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA.

  NON THUNDERSTORM WIND GUSTS OVER 30 MPH ARE EXPECTED AS A
  SHARPLY COLDER AIR MASS SPREADS OVER THE REGION BEHIND A
  COLD FRONT. A LIGHT FREEZE WILL THEN BE POSSIBLE TONIGHT...
  ESPECIALLY IN PROTECTED VALLEYS WEST OF AN OSAGE BEACH TO
  BRANSON LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  TEMPERATURES WILL AGAIN FALL INTO THE LOWER AND MIDDLE 30S
  AGAIN FRIDAY NIGHT.

  THUNDERSTORMS WILL BE POSSIBLE AROUND THE MIDDLE OF NEXT
  WEEK AS A STORM SYSTEM DEVELOPS ACROSS THE CENTRAL UNITED
  STATES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE EASTERN
  MISSOURI OZARKS INTO EARLY THIS AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Apr 18, 5:08 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     TSTM WND DMG     6 N CARTHAGE            37.26N 94.31W
04/18/2013                   JASPER             MO   911 CALL CENTER

            TREE REPORTED ACROSS THE ROAD AT COUNTY ROAD 180 AND
            SUMAC RD. TIME ESTIMATED FROM RADAR.

&&

BOXELL
Local storm report, Apr 18, 5:13 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     TSTM WND DMG     SAGINAW                 37.02N 94.47W
04/18/2013                   NEWTON             MO   911 CALL CENTER

            TREE AND POWER POLES DOWN IN THE SAGINAW AREA.

&&

BOXELL
Special weather statement, Apr 18, 6:33 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 AM CDT THU APR 18 2013

MOZ096-105-181200-
DOUGLAS MO-OZARK MO-
633 AM CDT THU APR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS AND NORTH CENTRAL
OZARK COUNTIES UNTIL 700 AM CDT...

AT 632 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WASOLA...OR 10 MILES SOUTHEAST OF AVA...
MOVING NORTHEAST AT 35 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BRUSHYKNOB...DRURY...GENTRYVILLE...
NOBLE...ROCKBRIDGE...SQUIRES...VANZANT AND WASOLA.

PEOPLE IN EASTERN DOUGLAS AND NORTHERN OZARK COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3670 9265 3689 9266 3706 9239 3706 9237
      3687 9217
TIME...MOT...LOC 1134Z 228DEG 32KT 3684 9255

BOXELL
Local storm report, Apr 18, 7:35 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 AM     FLASH FLOOD      3 N FORSYTH             36.73N 93.12W
04/18/2013                   TANEY              MO   PUBLIC

            HOUSEMAN CREEK BRIDGE FLOODED,IMPASSABLE AT COLUMBUS RD.

&&

JCOLUCCI
Local storm report, Apr 18, 7:37 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      10 SE CASSVILLE         36.57N 93.74W
04/18/2013                   BARRY              MO   PARK/FOREST SRVC

            NUMEROUS LOW WATER CROSSINGS FLOODED IN ROARING RIVER
            STATE PARK.

&&

JCOLUCCI
Local storm report, Apr 18, 7:42 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     FLASH FLOOD      4 NW AVA                37.00N 92.71W
04/18/2013                   DOUGLAS            MO   DEPT OF HIGHWAYS

            PORTION OF ROUTE K CLOSED DUE TO FLOODING ALONG COWSKIN
            CREEK.

&&

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 1:24 AM CDTTornado WarningSGFMcDonald, Newton36 min
Apr 18, 1:42 AM CDTTornado WarningSGFJasper48 min
Apr 18, 1:58 AM CDTTornado WarningSGFMcDonald, Newton47 min
Apr 18, 2:18 AM CDTTornado WarningSGFBarry, Dade, Lawrence42 min
Apr 18, 2:26 AM CDTFlash Flood WarningSGFBarton, Jasper, McDonald, Newton7 hr
Apr 18, 2:48 AM CDTSevere Thunderstorm WarningSGFChristian, Greene, Polk57 min
Apr 18, 3:58 AM CDTRiver Flood WarningSGFPulaski3 days
Apr 18, 5:05 AM CDTFlash Flood WarningSGFBarry4 hr
Apr 18, 5:48 AM CDTSevere Thunderstorm WarningSGFDent42 min
Apr 18, 6:07 AM CDTFlash Flood WarningSGFChristian, Douglas, Stone, Taney6 hr
Apr 18, 6:26 AM CDTTornado WarningSGFTaney34 min
Apr 18, 6:33 AM CDTSpecial Weather StatementSGFDouglas27 min
Apr 18, 7:08 AM CDTTornado WarningSGFTaney37 min
Apr 18, 7:55 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Miller, Morgan, St. Clair10 hr
Apr 18, 7:59 AM CDTAreal Flood WarningSGFCedar, Dade, Dallas, Hickory, Lawrence, Polk and 1 more10 hr
Apr 18, 8:35 AM CDTTornado WarningSGFDouglas, Ozark25 min
Apr 18, 8:40 AM CDTFlash Flood WarningSGFDouglas, Ozark, Taney3 hr
Apr 18, 8:59 AM CDTAreal Flood WarningSGFBarry, Barton, Jasper, McDonald, Newton, Vernon6 hr
Apr 18, 9:24 AM CDTFlash Flood WarningSGFTexas, Wright3 hr
Apr 18, 9:35 AM CDTRiver Flood WarningSGFPhelps65 hr
Apr 18, 9:43 AM CDTTornado WarningSGFHowell, Oregon32 min
Apr 18, 10:27 AM CDTSevere Thunderstorm WarningSGFOregon, Shannon33 min
Apr 18, 11:09 AM CDTFlash Flood WarningSGFDent, Howell, Shannon, Texas6 hr
Apr 18, 11:53 AM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney, Texas and 1 more6 hr
Apr 18, 2:23 PM CDTRiver Flood WarningSGFMcDonald46 hr
Apr 18, 2:56 PM CDTAreal Flood WarningSGFBarry, Barton, Jasper, McDonald, Newton21 hr
Apr 18, 3:09 PM CDTAreal Flood WarningSGFCamden, Dent, Laclede, Maries, Miller, Phelps and 1 more3 hr
Apr 18, 5:02 PM CDTAreal Flood WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas18 hr
Apr 18, 5:08 PM CDTRiver Flood WarningSGFShannon25 hr
Apr 18, 5:45 PM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney, Wright18 hr

Nearby

Tornado Warnings in Missouri, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.